# SDR ASAA2013090595936

- Difficulty date: September 5, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 49,463 hours, 27,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY L2 EXIT SIGN LENS MISSING.  ACFT GROUNDED.  INSTALLED EXIT LENS.
